MAUDE Adverse Event Report: AIRCRAFT MEDICAL LIMITED MCGRATH; LARYNGOSCOPE, RIGID

AIRCRAFT MEDICAL LIMITED MCGRATH; LARYNGOSCOPE, RIGID
Model Number X3-003-000
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Aspiration/Inhalation (1725)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, they used a mcgrath with x3 blade and there was a huge glare on the screen which resulted in that the patient aspirated - no protection of the lungs.

Brand Name
MCGRATH
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
AIRCRAFT MEDICAL LIMITED
7 cross way
dalgety bay,fi KY11 9JE
GB  KY11 9JE
MDR Report Key9197146
Report Number3010244187-2019-00022
Device Sequence Number16255626
Product Code CCW
UDI-Device Identifier15060272980082
UDI-Public15060272980082
Combination Product (Y/N)N
Initial Reporter CountryDA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX3-003-000
Device Catalogue NumberX3-003-000
Device Lot NumberM1904031
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2019
Initial Report FDA Received Date10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;